I had sex sept 9 (the 2nd week of my menstrule cycle and 2 days before my ovulation date). The condom came halfway off so we thought it would be safe to take a plan B. I took Plan B one step a few hours later that day. 5 days later on sept 14 I experienced brown blood in my underwear, I thought it was just spotting as a side affect but it then grew heavy with blood clots in it just like my period. It lasted 5 days which is my normal period length, but I wasn’t due for my period for another 2 weeks. Now it is sept 23 and I am supposed to get my period for this month on the 26th. I am confused about whether the bleeding that occurred was spotting or my period and whether that isn’t an indication that the plan B worked or not.
Plan B was the wrong emergency contraception to use in your situation. It works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. Apps are just a guide as to when you'll ovulate, so you'll have to wait & see if you had enough time to delay your ovulation.
In that situation you'd be better using one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor.
Bleeding & irregular periods are common after Plan B. It doesn't mean anything other than you've used a huge dose of artificial hormone. It's impossible to know what is a true period & what is bleeding from the Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2015 • 2 answers
Plan B One-Step - I had sex on August 3rd (happens to be my ovulation day) we thought something may?
Posted 13 Aug 2015 • 1 answer
Posted 22 Feb 2016 • 1 answer
Plan B One-Step - Plan B - So I had sex with my boyfriend during my fertile day before ovulation and
Posted 15 Nov 2016 • 1 answer
Posted 27 Feb 2018 • 1 answer